# SDR FDEA201004251357

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 30,685 hours, 10,258 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: U26
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG DOOR LIGHT REMAINED ON.  PUT MLG DOWN, RETURNED TO PIT.  RELEASED FOR SERVICE IAW MEL: 32-61-01-C  CATEGORY: B EXPIRATION: 28APR10  "MEL 32-61-01-C: RT MLG DOOR  INDICATORS SYS NR 1 - INOP."  TESTED RT MLG DOOR IAW MM 21-31-00-5 GROUND  OPENING TEST.  CK GOOD. INSPECTED DOOR & SWITCHES CHECK GOOD.  NO BUFFETING NOTED BY CREW, NO UPPER INDICATIONS NOTED BY CREW, NO 99 DAY HISTORY.  INSTALLED RT DOOR SEQUENCE VALVE IAW 32-31-37-4  LEAK TEST GOOD FOR VALVE AND RESTRICTOR, RT LG DOOR  STILL WILL NOT STAY LATCHED WHEN HYD OFF REF WRI 32-30-3231 ITEM IS NOW BEING WORKED UNDER   THIS WRI DUE TO SECOND AIR TURN BACK AND RT MLG REPEAT WRITE-UP. AWAITING TDR RESULTS.
